# SDR SWAA2025052071814

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N8896L
- Make and model: Boeing 737-8
- Aircraft serial: 68048
- Aircraft time: 5,071 hours, 2,744 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Lru
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL (APPROX 14K FT) #1 FUEL TANK IMBAL. AT GATE LARGE FUEL LEAK DISCOVERED FROM #1ENG<[01] C/W AMM 71-71-00 #1 ENG VENTS & DRAIN INSP. FOUND FUEL LEAKING BEYONG SVC LIMITS FROM LRU-L & TURBINE CASE DRAINS. SEE NEXT LOGPAGE FOR FINAL REPAIR.
